International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 730308 | https://doi.org/10.1155/S0161171204401264

Ahmad Al-Salman, "Marcinkiewicz integrals along subvarieties on product domains", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 730308, 11 pages, 2004. https://doi.org/10.1155/S0161171204401264

Marcinkiewicz integrals along subvarieties on product domains

Received25 Jan 2004

Abstract

We study the Lp mapping properties of a class of Marcinkiewicz integral operators on product domains with rough kernels supported by subvarieties.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views60
Downloads394
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.